Schizophrenia.com

Just started getting visual hallucination any tips?

I done ■■■■■■ up. I took olanzapine with my Invega Trinza and now I’m hallucinating. At first i was scare but now I figure it can’t be worse then what I went through with hallucinations and delusions. Please me tell if I’m right and any tips for a new visual hallucinator.

you should tell your pdoc you’re hallucinating with olanzapine… I had panic attacks with my visuals, or was so manic that could be bothered by them, I don’t have advice for you… Talk to your pdoc.

1 Like

Visuals used to stress me out sometimes and that would amp them up and make them more scary… then I’d really be panicking

Sometimes I just had to sit still and let the head circus play… try not to stress… it’s not easy…

Sometimes I went to bed to have a safe place to be when it was happening.

I’m sort of the same as @Minnii if I was manic… the visuals were still strong, but easier to ignore… or were sort reassuring. I wish I had a great idea… but riding them out is all one can do.

letting your doc know what is going on is a good idea… I hope you feel better soon.

1 Like

I have trouble hallucinating incorrect numbers - very unnerving. Try to relax because, bottom line is that hallucinating is brought on by tension.

Did your doctor tell you to take both together? In any case, let your doctor know.

Hi. I get visual and tactile hallucinations. It is scary, some of the things you can see are really frightening.

Try to focus on something else (this is really tough). I play a particular song in my head and focus on the music and the lyrics. Or I count backwards from ten.

The first thing I try to do is get away from where I am seeing things, physically move to another room or go outside for a cigarette (if I’m at work). I like what @SurprisedJ wrote a lot.

1 Like

I haven’t seen my psychiatrist in almost in two and a half monthsand it would be 4 months if my mom didnt fight for an appointment. I started hearing voices consistently 2 months ago. So since she wasn’t seeing me i decided to self medicate and take an old pill of olanzapine 20 mg. Which i cut into four. The first day was fine, but yesterday the second day started seeing people around, and this black flying blob. My psychiatrist’s clinic is closed on the weekend. So I’m screw’d till monday. But if i do get any worse I’ll go to the hospital or dial 911

Tip: do not drive a car if you have lots of visual hallucinations.

2 Likes

not seeing anything anymore. I’ll still call my psychiatrist when the clinic is open on monday. Thanks for the support

1 Like

everything is all good, just got an addon antipsychotic and a beta blocker for my blood pressure and social anxiety.

When I get visuals I can’t even spot them when ill. I spotted one once and that was the trigger of an episode. It’s really difficult to explain.

Everything just has reason behind it for why it’s there.

thats the crazy thing about this disease. Everything makes perfect sense.